Advanced SearchSearch Tips
On Convergence for Sums of Rowwise Negatively Associated Random Variables
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On Convergence for Sums of Rowwise Negatively Associated Random Variables
Baek, Jong-Il;
  PDF(new window)
Let be an array of rowwise negatively associated random variables. In this paper we discuss completely as under not necessarily identically distributed with suitable conditions for >1/2, 0 and a slowly varying function h(x)>0 as . In addition, we obtain the complete convergence of moving average process based on negative association random variables which extends the result of Zhang (1996).
Negatively associated random variables;slowly varying function;complete convergence;almost sure convergence;
 Cited by
Ahmed, S. E., Antonini, R. G. and Volodin, A. (2002). On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes, Statistics & Probability Letters, 58, 185-194 crossref(new window)

Alam, K. and Saxena, K. M. L. (1981). Positive dependence in multivariate distributions, Communi-cations in Statistics - Theory and Methods, 10, 1183-1196 crossref(new window)

Baek, J. I., Kim, T. S. and Liang, H. Y. (2003). On the convergence of moving average processes under dependent conditions, Australian & New Zealand Journal of Statistics, 45, 331-342 crossref(new window)

Bai, J. and Su, C. (1985). The compmete convergence for partial sums of lID random variables, Scientia Sinica, 28, 1261-1277

Burton, R. M. and Dehling, H. (1990). Large deviations for some weakly dependent random pro-cesses, Statistics & Probability Letters, 9, 397-401 crossref(new window)

Ghosal, S. and Chandra, T. K. (1998). Complete convergence of martingale arrays, Journal of Theo-retical Probability, 11, 621-631 crossref(new window)

Gut, A. (1992). Complete convergence for arrays, Periodica Mathematica Hungarica, 25, 51-75 crossref(new window)

Hsu, P. L. and Robbins, H. (1947). Complete convergence and the law of large numbers, In Proceedings of the National Academy of Sciences of the United States of America, 33, 25-31 crossref(new window)

Hu, T. C., Moricz, F., Taylor, R. L. and Rosalsky, A. (1986). Strong laws of large numbers for arrays of rowwisw independent random variables, Statistics Technical Report 27, 17, University of Georgia

Hu, T. C., Rosaisky, A., Szynal, D. and Volodin, A. (1999). On complete convergence for arrays of rowwise independent random elements in Banach spaces, Stochastic Analysis and Applications, 17, 963-992 crossref(new window)

Kuczmaszewska, A. and Szynal, D. (1994). On complete convergence in a Banach space, Interna-tional Journal of Mathematics and Mathematical Sciences, 17, 1-14 crossref(new window)

Li, D., Rao, M. B. and Wang, X. C. (1992). Complete convergence of moving average processes, Statistics & Probability Letters, 14, 111-114 crossref(new window)

Liang, H. Y. (2000). Complete convergence for weighted sums of negatively associated random vari-ables, Statistics & Probabiliyv Letters, 48, 317-325 crossref(new window)

Matular, P. (1992). A note on the almost sure convergence of sums of negatively dependent random variables, Statistics & Probability Letters, 15, 209-213 crossref(new window)

Pruitt, W. E. (1966). Summability of independent of random variables, Journal of Applied Mathemat-ics and Mechanics, 15, 769-776

Rohatgi, V. K. (1971). Convergence of weighted sums of independent random variables, In Proceed-ings of the Cambridge Philosophical Society Mathematical, 69, 305-307 crossref(new window)

Su, C. and Qin, Y. S. (1997). Limit theorems for negatively associated sequences, Chinese Science Bulletin, 42, 243-246 crossref(new window)

Wang, X., Rao, M. B. and Yang, X. (1993). Convergence rates on strong laws of large numbers for arrays of rowwise independent elements, Stochastic Analysis & Applications, 11, 115-132 crossref(new window)

Zhang, L. X. (1996). Complete convergence of moving average processes under dependence assumptions, Statistics & Probability Letters, 30, 165-170 crossref(new window)